A typical problem in the theory of analytic functions is to study a functional made up of combinations of coefficients of the original function. Usually, there is a parameter over which the extremal value of the functional is needed. One of the important functionals of this type is the Fekete-Szegö functional defined on the class of analytic functions. In this paper we transfer the Fekete-Szegö problem to some classes of meromorphic functions.
DZIOK, JACEK; DARUS, MASLINA; and SOKOL, JANUSZ
"Coefficients inequalities for classes of meromorphic functions,"
Turkish Journal of Mathematics: Vol. 42:
5, Article 31.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss5/31